# SDR FDEA201104081397

- Difficulty date: April 8, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 143N53405
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO COMP TIE DOWN FITTING LEFT HAS CORROSION AT STA 740.  FWD CARGO COMPT CORRODED TIE DOWN FITTING AT STA 740 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 102.  REPAIR IS CLASSIFIED AS MINOR.
